Nurofen Express 200mg - 30 Liquid Capsules

Based on 19 reviews
£7.99
In stock
£7.99
Olivia Appleton - Medical Content Writer
Olivia Appleton
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021
i
How we ensure accuracy in our content

What are Nurofen Express Liquid Capsules?

Nurofen Express Liquid Capsules are painkillers that are used to relieve symptoms of different types of aches and pains. This product can be used for short-term treatment of everyday pain from muscular aches to cold and flu symptoms. It contains Ibuprofen, which is an anti-inflammatory drug commonly used as a painkiller to ease symptoms of pain and feverishness.

What kind of pain can this product be used for?

Nurofen can be used to provide relief form many kinds of pain, making it ideal for everyday use. Some of the most common uses for Nurofen include:

  • Headaches
  • Migraines
  • Dental pain
  • Neuralgia
  • Period pain
  • Rheumatic, muscular and back pain
  • Feverishness and symptoms of cold and flu

This product should be used for short-term relief from pain and if symptoms persist long-term, you should seek medical attention from your GP.

How does Nurofen Express help to ease pain?

Nurofen contains 200mg of Ibuprofen which belongs to a group of medicines known as Non-Steroidal Anti-Inflammatory Drugs (NSAIDs). This medication provides pain relief by changing the body’s response to pain by reducing the hormones that cause pain and swelling in the body. Ibuprofen takes around 20-30 minutes to work when taken orally.

How to take Nurofen Liquid Capsules

This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. This product is only suitable for children over the age of 12, adults and the elderly.

Take 1 – 2 capsules with water, up to 3 times a day. Leave at least 4 hours between doses. Do NOT take more than 6 capsules in 24 hours.

Warnings

  • If this product is needed for children and adolescents over 12 for more than 2 days or if symptoms worsen, seek advice from your GP
  • Do NOT take this product for longer than 10 days, unless advised to do so by a doctor- if symptoms persist or worsen, seek advice from your GP

Overdose/Accidental Ingestion

If you have taken more Nurofen 200mg capsules than you should or if children have taken this medicine by accident, always contact your doctor or nearest hospital to get an opinion of the risk and advice on action to be taken.

Symptoms of overdose include:

  • Nausea
  • Stomach pain
  • Vomiting (may be blood-streaked)
  • Headache
  • Ringing in the ears
  • Confusion
  • Shaky eye movement
  • Drowsiness
  • Chest pain
  • Palpitations
  • Loss of consciousness
  • Convulsions
  • Weakness
  • Dizziness
  • Blood in urine
  • Cold body feeling
  • Breathing problems

 

Can you take Nurofen Express 200mg with other medications?

To reduce the risk of side effects, do not take this product with other NSAID containing products. This medicine may affect or be affected by some other medicines.

Do NOT take this product with:

  • Corticosteroid tablets
  • Quinolone antibiotics
  • Anti-coagulants
  • Medication that stimulates the heart
  • Medicine that reduces high blood pressure
  • Diuretics
  • Medication that temporarily suppresses the immune system
  • Medication that treats mania or depression
  • Medication for pregnancy termination
  • HIV treatment

 

When should Nurofen Capsules NOT be taken?

Do NOT take this medicine if you are allergic to any of the ingredients (see ingredients tab for full list) or if you:

  • Have a stomach ulcer, perforation or bleeding
  • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines
  • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal Anti-Inflammatory drugs
  • Are taking other NSAID painkillers or more than 75mg aspirin a day
  • Have severe liver or kidney problems
  • Have heart problems, high blood pressure or blood coagulation disorder
  • Have breathing difficulties
  • Are in the last 3 months of pregnancy
  • Are under 12 years old
  • Are allergic to peanut or soya as this product contains Lecithin

 
Talk to your doctor or pharmacist before taking this medicine if you:

  • Have or had asthma
  • Have kidney, heart, liver or bowel problems
  • Have high cholesterol or previously have had a heart attack or stroke
  • Have a history of gastrointestinal disease (such as ulcerative colitis, Crohn’s disease)
  • Have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain, skin changes and other organ disorders)
  • Are a smoker
  • Are in the first 6 months of pregnancy

Always check the label to ensure that this product is suitable for you BEFORE taking it. If you are unsure, speak to your doctor or a Chemist 4 U pharmacist. Speak to your doctor before taking this medicine if you are pregnant or if you are breastfeeding.

 

Side Effects

Like all products, Nurofen can cause side effects, although not everybody will experience them.

Stop taking this medicine and see immediate medical attention if you develop:

  • Signs of intestinal bleeding such as bright red faeces, black tarry stools, vomiting blood or dark particles that look like coffee grounds
  • Signs of a serious allergic reaction such as difficulties in breathing or unexplained wheezing, dizziness or faster heartbeat, severe skin reaction (rashes, itchiness, peeling, flaking or blistering, swelling of your face or throat
  • Signs of blood disorder resulting in unexplained or unusual bruising or bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and severe exhaustion 
  • Signs of liver problems such as stomach pain, jaundice or passing dark brown urine
  • A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

 

Ingredients

  • Active ingredient: Ibuprofen 200mg.

    Other ingredients: Macrogol 600, Potassium hydroxide 50% solution (E525), Gelatin, Sorbitol Liquid, Partially Dehydrated (E420), Purified Water, Ponceau 4R (E124), Lecithin (E322) or Phosphatidylcholine in Medium Chain Triglycerides, Triglycerides (medium chain), Ethanol, White ink (Titanium Dioxide (E171), Polyvinyl Acetate Phthalate, Macrogol 400, Ammonium hydroxide (E527), Propylene Glycol).

Drug Data
Product Type
OTC
Strength
200mg
Brand Information
Brand Name
Product Data
Days Supply
5
Quantity
30 Capsules

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95
Royal Mail Tracked 24011£4.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Nurofen Express 200mg - 30 Liquid Capsules Reviews

Lucy fairweather,
By
Brilliant staff
Colin Fielding,
By
Very effective product
Colin Fielding,
By
Good , effective Product.
moira macdonald,
By
As someone who suffers from arthritis I find neurofen liquid capsules the pain killer that helps me keep the pain under control most of the time
Colin Fielding,
By
Effective and reliable.

Advice & Guides

5 tips to ease your joint pain during winter
fliparrow

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...

Read More
How to choose the right painkillers to relieve your back pain
fliparrow

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...

Read More
What is Nurofen?
fliparrow

What is Nurofen?

      We all need painkillers from time to time, but when it comes to pain relief, there’s an overwhelming amount of options to choose from. Nurofen has provided millions of people with fast, effective pain relief for over 30 years.    With products that target headaches, joint & muscular...

Read More